Vol. 108, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The Banach space JT is primary

Alfred David Andrew

Vol. 108 (1983), No. 1, 9–17
Abstract

It is proved that for every bounded linear operator U on the James’ tree space JT there is a subspace X JT, isometric to JT, such that either U or (I U) acts isomorphically on X and either UX or (I U)X is complemented in JT. As a consequence, JT is primary.

Mathematical Subject Classification 2000
Primary: 46B20
Milestones
Received: 14 December 1981
Revised: 9 April 1982
Published: 1 September 1983
Authors
Alfred David Andrew